[Drug-induced hepatitis after dihydralazine treatment with fatal consequences].

Abstract

Adverse drug side effects of the antihypertensive substance dihydralazine have been increasingly observed in recent years. Damage is concentrated on the liver and is characterized by drug-induced hepatitis with confluent necrosis. Three cases (60 year old woman, 79 year old woman, 61 year old man) with lethal course after antihypertensive treatment, using… (More)

Topics

Cite this paper

@article{Machnik1988DruginducedHA, title={[Drug-induced hepatitis after dihydralazine treatment with fatal consequences].}, author={Grzegorz T. Machnik and Aline Bergert and Jan Justus and Phillipp Kunze and Ruppert M{\"{u}ller and M. Reinhardt and H. Schulz and Gideon Y. Stein and Rosemarie Thiele}, journal={Zentralblatt fur allgemeine Pathologie u. pathologische Anatomie}, year={1988}, volume={134 2}, pages={167-77} }